Related Questions

I have asthma. Dr prescribed Symbicort (budesonide and formoterol) and resc inh albuterol and to keep taking singulair. Dr said to also use Combivent if needed. Is that safe?

Asthma and meds. You stated "I have asthma. Dr prescribed Symbicort (budesonide and formoterol) and rescue inhaler albuterol and to keep taking singulair. Dr said to also use Combivent if needed. is that safe? Combivent has albuterol in it. It would be best to use one or the other as needed. Often patients with asthma will use albuterol or Combivent on a schedule then use more often if not covered. Read more...
YES. Please follow your physician's advice.The medications should be based on the severity of your asthma. Read more...
See below. I would pick either albuterol or combivent, but not both. There's really no need to do both. Symbicort is good. Singulair is hit or miss. Read more...

I have asthma. Thought is was controlled but now collapse sometimes and kept passing out while hiking. Can't breath good. Taking symbicort (budesonide and formoterol) 4 puff day.

If you are passing. out and collapsing due to asthma - you need emergency medical care. Don't engage in heavy activity until your asthma is better controlled. take care. Read more...
Asthma. Your symptoms of passing out may be more than a case if uncontrolled asthma. See an allergist or possibly a cardiologist to rule out a cardiac problem. Read more...
Get checked. Asthma attacks can be deadly. Please call 911 or go to the closest emergency room for assessment. Read more...

Different doses of prednisone for 1yr. Now on 40mg-asthma, respiratory infection. Taking symbicort, (budesonide and formoterol) nebulizer, rescue inhaler. BP is high. Is it meds?

At least partly. High dose prednisone has a lot of side effects including sodium retention and hypertension. Uncontrolled asthma is also associated with hypertension. Have you consulted an allergist yet? If not, it is time to do so since there are likely more effective and less harmful treatments for your asthma. Read more...
Possibly. I am very concerned that you have been on prednisone for a year for asthma. That is not good at all. I think you need to step up your preventive asthma therapy, adding in other preventives to your inhaled steroid, among other things. See a specialist for this asap. Yes, the elevated BP may be steroid related. Read more...

Is being on symbicort (budesonide and formoterol) for asthma for 7 years but on off has bad effects and how can I stop using it without complications? I seldom get any attacks now

See your doctor. If your asthma is well controlled, your physician may step down the therapy from symbicort (budesonide and formoterol) to another inhaler, but you should not stop it on your own. Read more...
Bad effects? If you mean sore throats or throat infections, this is caused by the Budesonide in the symbicort (budesonide and formoterol) (a cortisone). This is common with inhaled cortisones. If you mean jittreriness, getting "hyper" or similar things, this is the formoterol (long acting beta agonists). Talk it over with your physician. Maybe you can be controlled with only the cortisone type spray alone. Read more...

I have had asthma many years. I am having a problem getting my. Symbicort (budesonide and formoterol) so. My MD put me on a nebulizer for now. My left lung clears but not the right?

Asthma. Not responding to nebulizer treatment (what are your meds)could mean inadequate dosing , you need additional medications and /or something else is going on. Regardless, you need to call your doctor and discuss your condition and re-evaluation. He might order some labs, lung function or further diagnostic testings. Read more...

I've been taking Symbicort (budesonide and formoterol) 80 for asthma for several weeks and I have been increasingly angry, depressed and anxious. Is this a normal side effect?

Possibly. This medication has a long acting agent similar to Adrenalin as a main component. Adrenalin is our natural stress hormone and readies our body for running away or fighting a threat. This may be something you are more sensitive to than desired. Talk your meds over with your doc and see if an alternate would be okay.Do not stop it without consulting your doc. Read more...

Can asthma with 15 % of deficit of breathing get worse without treatment? I'm taking symbicort, (budesonide and formoterol) I'm healthy, but don't like to take meds..

Yes. At its base, asthma is an inflammatory problem of the lungs, & if you don't stay on your symbicort, (budesonide and formoterol) which contains an inhaled steroid to control the inflammation, it will get worse. Read more...
Yes.... If airway inflammation is allowed to continue untreated, the disease can worsen over time. So, you need to take your medicine today to avoid more serious sequelae later. Read more...

Am suffering from asthma. Please advice medicine. Currently, am using symbicort (budesonide and formoterol). Thank you sir.

Type of asthma? Your are currently taking a product that combines a steroid and long acting "beta agonist" and called a "controller". Are you also taking a "rescue" inhaler like albuterol? Have you tried to eliminate the likely "triggers" in your home, car, workplace? This is important. Talk over the "triggers" issue with your physician. Read more...

I'm taking symbicort (budesonide and formoterol) for mid asthma, but I'm feeling restless and anxious. Is it normal? It will pass?

Use it correctely. Hello make sure that you are using your inhaler correctly you may need to talk to your doctor about prescribing a lower dose of the medication never take more than directed. Read more...
Talk to prescriber! This is likely related to the long-acting bronchodilator (formoterol) contained in symbicort (budesonide and formoterol). Talk to your doctor. You may need high dose inhaled steroids without long acting bronchodilators. Make sure there is no cardiovascular comorbidity. You mention that you are 'mild, ' then why are you on a combination drug? Who has classified your disease - you or your provider, please? (perception issue?). Read more...
Side effect... These are common side effects of beta-agonists, which is one of the meds in your inhaler. You should see your doctor because you may need to adjust the dose, depending on the severity of your symptoms. Do not attempt to adjust the dose on your own because you do not want to risk an asthma exacerbation. These symptoms do tend to decrease over time even at the same dose. Read more...